Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 105, NWS Green Bay, WI

July 10, 2007Door County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 10, 2007, 3:03 PM CDT for Door County, Wisconsin. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2007, 3:03 PM CDT (20:03 UTC)
Expired
Jul 10, 2007, 3:45 PM CDT
In force
42 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Door County, WI

The radar

The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 3:30 PM CDTTSTM WND GST 37Sturgeon Bay, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 11:55 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 102004
SVRGRB
WIC029-102045-
/O.NEW.KGRB.SV.W.0105.070710T2003Z-070710T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOOR COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 345 PM CDT

* AT 301 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST
  OF MARINETTE TO 18 MILES WEST OF STURGEON BAY TO 12 MILES NORTH
  OF GREEN BAY...AND MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  STURGEON BAY BY 330 PM...
  EGG HARBOR BY 335 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

CAMPERS AND OTHERS OUTDOORS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4507 8753 4480 8776 4468 8796 4469 8726
      4483 8696 4519 8694

$$

KIECKBUSCH
6 follow-up statements
000 
WWUS53 KGRB 102013
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
312 PM CDT TUE JUL 10 2007

WIC029-102045-
/O.CON.KGRB.SV.W.0105.000000T0000Z-070710T2045Z/
DOOR-
312 PM CDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR DOOR COUNTY...

AT 310 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM
WAS LOCATED NEAR LITTLE STURGEON...OR ABOUT 10 MILES WEST OF STURGEON
BAY...MOVING EAST AT 50 MPH.

RADAR INDICATED A POSSIBLE WATERSPOUT WEST OF LITTLE STURGEON ON THE
BAY OF GREEN BAY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  POTAWATOMI STATE PARK AND STURGEON BAY BY 320 PM...
  INSTITUTE AND CARLSVILLE BY 325 PM...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4507 8753 4480 8776 4468 8783 4469 8726
      4483 8696 4519 8694

$$

KIECKBUSCH
000 
WWUS53 KGRB 102021
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
321 PM CDT TUE JUL 10 2007

WIC029-102045-
/O.CON.KGRB.SV.W.0105.000000T0000Z-070710T2045Z/
DOOR-
321 PM CDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR DOOR COUNTY...

AT 318 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM
WAS LOCATED NEAR POTAWATOMI STATE PARK...OR ABOUT NEAR STURGEON
BAY...MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WHITEFISH DUNES STATE PARK...VALMY AND WHITEFISH BAY BY 330 PM...
  JACKSONPORT BY 335 PM...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4507 8753 4480 8776 4468 8783 4469 8726
      4483 8696 4519 8694

$$

KIECKBUSCH
000 
WWUS53 KGRB 102029
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT TUE JUL 10 2007

WIC029-102045-
/O.CON.KGRB.SV.W.0105.000000T0000Z-070710T2045Z/
DOOR-
329 PM CDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR DOOR COUNTY...

AT 327 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM 
WAS LOCATED NEAR INSTITUTE...OR NEAR STURGEON BAY...MOVING EAST AT 
45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WHITEFISH BAY AND WHITEFISH DUNES STATE PARK BY 335 PM...
  JACKSONPORT BY 340 PM...

LAT...LON 4507 8753 4480 8776 4468 8783 4469 8726
      4483 8696 4519 8694

$$
KIECKBUSCH
000 
WWUS53 KGRB 102036
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT TUE JUL 10 2007

WIC029-102045-
/O.CON.KGRB.SV.W.0105.000000T0000Z-070710T2045Z/
DOOR-
335 PM CDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR DOOR COUNTY...

AT 331 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH.  THIS STORM WAS LOCATED NEAR
VALMY...OR ABOUT 9 MILES NORTHEAST OF STURGEON BAY...MOVING EAST AT
45 MPH.

ANOTHER STRONG AND POSSIBLY SEVERE THUNDERSTORM WAS LOCATED 2 MILES
WEST OF WASHINGTON ISLAND...AND WILL AFFECT WASHINGTON ISLAND BETWEEN
235 PM AND 245 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4507 8753 4480 8776 4468 8783 4469 8726
      4485 8722 4521 8687 4547 8681

$$

KIECKBUSCH
000 
WWUS53 KGRB 102038 CCA
SVSGRB

SEVERE WEATHER STATEMENT...CORRECTED FOR TYPO
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT TUE JUL 10 2007

WIC029-102045-
/O.CON.KGRB.SV.W.0105.000000T0000Z-070710T2045Z/
DOOR-
335 PM CDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR DOOR COUNTY...

AT 331 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH.  THIS STORM WAS LOCATED NEAR
VALMY...OR ABOUT 9 MILES NORTHEAST OF STURGEON BAY...MOVING EAST AT
45 MPH.

ANOTHER STRONG AND POSSIBLY SEVERE THUNDERSTORM WAS LOCATED 2 MILES
WEST OF WASHINGTON ISLAND...AND WILL AFFECT WASHINGTON ISLAND BETWEEN
335 PM AND 345 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4507 8753 4480 8776 4468 8783 4469 8726
      4485 8722 4521 8687 4547 8681

$$

KIECKBUSCH
000 
WWUS53 KGRB 102045
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT TUE JUL 10 2007

WIC029-102056-
/O.EXP.KGRB.SV.W.0105.000000T0000Z-070710T2045Z/
DOOR-
346 PM CDT TUE JUL 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR DOOR COUNTY EXPIRED AT 345 PM
CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

LAT...LON 4507 8753 4480 8776 4468 8783 4469 8726
      4485 8722 4521 8687 4547 8681

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:39 AM CDT, 10 hours 24 minutes earlier.

Area forecast discussion, Jul 10, 4:39 AM CDT, 10 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
439 AM CDT TUE JUL 10 2007

.SHORT TERM...TODAY THROUGH WEDNESDAY...

NORTHWEST FLOW TO BE RE-ESTABLISHED OVER THE AREA THIS PERIOD AS
TROF DEEPENS OVER THE EASTERN THIRD OF THE COUNTRY. POTENT SHORT
WAVE OVER EASTERN NORTH DAKOTA MOVING RAPIDLY EAST OVERNIGHT.
SYSTEM TO CONTINUE TO DEEPEN AS PULLS NORTHEAST INTO WESTERN
ONTARIO THIS AFTERNOON. MAIN DYNAMICS WITH SYSTEM...100 KT
JET...WILL REMAIN NORTH OF STATE...THOUGH MODELS SHOW SOME SIG
LIFT WITH FRONT THAT IS PROGGED TO BE INTO AREA BY 18Z. DID NOT
MAKE MAJOR CHANGES TO PREVIOUS GRIDS...JUST PULLING BACK ON POPS
IN THE MORNING EAST. AT PRESENT TIME...PCPN CONFINED TO VCNTY OF
SHORT WAVE. EXPECT PCPN TO REDEVELOP ALONG FRONT LATER
MORN...AFTERNOON. SBCAPES PROGGED TO BE BETWEEN 1.5K AND 2K THOUGH
MID LEVEL INSTABILITY NOT TOO IMPRESSIVE. GIVEN UNIDIRECTIONAL
SHEAR IN FORECAST SOUNDINGS AND INCREASING SPEEDS AS JET PUSHES IN
THIS AFTERNOON...LOOK FOR DAMAGING WIND POTENTIAL WITH STRONGER STORMS.

SYSTEM PULLS OUT QUICKLY BY EVENING. HAVE ADDED CHANCE OF TSTMS ON
WED GIVEN CYCLONIC FLOW AND COLD TEMPERATURES ALOFT. -20 AT 5H
OVER THE NORTH. LOW LEVEL AND MID LEVEL LAPSE RATES QUITE STEEP.
WITH EXPECTED LOW FREEZING LEVELS...HAIL IS A DEFINITE POSSIBILITY.

.LONG TERM...WED NIGHT THROUGH MONDAY...

NW UPPER FLOW CONTINUES THRU MUCH OF PD AS SERIES OF SHRTWV
TROFS CARVE OUT LNGWV OVR ERN NOAM AND WRN RDG HOLDS. SOME
BACKING OF FLOW PSBL ERLY NXT WK AS ERN VORTEX RETROGRADES A BIT
AND FLATTENS FLOW OVR CANADA.

SERIES OF FAST MOVG SHRTWV TROFS WL FOLLOW IN THE STEPS OF
TUESDAYS SYSTEM. NEXT SYS WL BE LATER WED/THU. PRECISE TIMING OF
PRECIP ONSET BETWEEN MODELS (AND MODEL RUNS) IS STILL OF
CONCERN...BUT GENERAL IDEA IS TO BRING CLDS AND CHC SHOWERS WED
EVENING ACRS N AND CNTRL...AND FAR E BY THU AM.

ANOTHER SYS IS DEPICTED BY GFS/UKMET/ECMWF TO AFFECT AREA LATE
FRI INTO SAT. CONFIDENCE IS NOT HIGH ON TIMING AS MODELS ARE
HAVING TROUBLE WITH SPEED OF SYSTEMS IN THIS NW FLOW.

TEMPS WL BE BLO NORM FOR MUCH OF PD WITH UPPER TROF ANCHORED OVER
JAMES BAY...SLOWLY MODERATING EARLY NXT WK AS UPPER LOW BACKS A
BIT AS FLOW FLATTENS.
&&

.AVIATION...PATCHY FOG AND LOW CLOUDS DEVELOPED AND WILL LINGER
INTO MORNING HOURS. COLD FRONT TO PASS THROUGH REGION DURING THE
AFTERNOON WITH LINE OF TSTMS EXPECTED OUT AHEAD OF THE FRONT.
STORMS POSSIBLY STRONG WITH DAMAGING WINDS EXPECTED THIS AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/JKL
Hazardous weather outlook, Jul 10, 11:02 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1102 AM CDT TUE JUL 10 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1102 AM CDT TUE JUL 10 2007

...SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. SOME OF THE STORMS ARE
LIKELY TO BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS.
THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND
600 PM. A FEW OF THE STORMS COULD ALSO PRODUCE TORNADOES. THE
GREATEST RISK OF TORNADOES IS ACROSS THE NORTHEAST CORNER OF THE
STATE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON...WITH THE
STRONGER STORMS CAPABLE OF PRODUCING SMALL HAIL.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM TIME TO TIME THROUGH THE
REMAINDER OF THE PERIOD...THOUGH WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND POSSIBLY INTO
THE EARLY EVENING.

LMZ521-522-541>543-564-111100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1102 AM CDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE EARLY THIS AFTERNOON...WITH
MORE WIDESPREAD THUNDERSTORMS EXPECTED DURING THE MIDDLE TO LATE
AFTERNOON...AND POSSIBLY INTO THE EARLY EVENING. SOME OF THE STORMS
COULD BE SEVERE AND PRODUCE STRONG WINDS AND ROUGH SEAS. LARGE
HAIL IS ALSO POSSIBLE.

INCREASING WESTERLY FLOW ASSOCIATED WITH THE PASSAGE OF A COLD FRONT
WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT INTO WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME THROUGH THE
PERIOD...THOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED DURING THESE
PERIODS.

SKOWRONSKI

In the hours before

Special weather statement, Jul 10, 12:45 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1245 PM CDT TUE JUL 10 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101830-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO
RIVERS
1245 PM CDT TUE JUL 10 2007

...TORNADO WATCH UNTIL 800 PM...

AT 1240 PM...WEATHER RADAR INDICATED A LINE OF SHOWERS AND ISOLATED
THUNDERSTORMS FROM NEAR EAGLE RIVER...SOUTHWEST...TO WAUSAU...TO
MARSHFIELD. THE LINE WAS MOVING EAST AT ABOUT 25 MPH.

THE STORMS WERE RATHER WEAK AS OF 1240 PM...BUT ARE EXPECTED TO
STRENGTHEN AS THEY SPREAD EAST DURING THE AFTERNOON. THE GREATEST RISK
OF TORNADOES WILL BE AS THE LINE PUSHES THROUGH THE NORTHEAST CORNER OF
THE STATE DURING THE AFTERNOON. THE PRIMARY RISK WITH THE SOUTHERN
PORTIONS OF THE LINE...AND ANY STORMS THAT DEVELOP LATER THIS AFTERNOON
WEST OF THE LINE...WILL BE OF DAMAGING WIND GUSTS.

BE SURE TO CONTINUE TO MONITOR THE LATEST STATEMENTS ON THIS DEVELOPING
WEATHER SITUATION.

SKOWRONSKI/KIECKBUSCH
WEATHER.GOV/GREENBAY
Special weather statement, Jul 10, 1:45 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
145 PM CDT TUE JUL 10 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO
RIVERS
145 PM CDT TUE JUL 10 2007

...TORNADO WATCH UNTIL 800 PM...

AT 130 PM...WEATHER RADAR INDICATED A LINE OF SHOWERS AND THUNDERSTORMS
FROM WEST OF IRON MOUNTAIN MICHIGAN...TO CRANDON...TO STEVENS POINT...
TO WEST OF WAUTOMA. THE LINE WAS MOVING EAST AT 25 MPH.

THE STORMS HAD SLOWLY STRENGTHENED DURING THE PAST HOUR...BUT WERE STILL
NOT SEVERE. THEY ARE EXPECTED TO CONTINUE TO SLOWLY STRENGTHEN AS THEY
PUSH EAST. THE GREATEST RISK OF TORNADOES WILL BE AS THE LINE PUSHES
THROUGH THE NORTHEAST CORNER OF THE STATE DURING THE AFTERNOON. THE
PRIMARY RISK WITH THE SOUTHERN PORTIONS OF THE LINE...AND ANY STORMS
THAT DEVELOP LATER THIS AFTERNOON WEST OF THE MAIN LINE...WILL BE OF
DAMAGING WIND GUSTS.

WIND GUSTS TO 40 MPH ARE POSSIBLE OVER NORTH-CENTRAL WISCONSIN EVEN WELL
AWAY FROM THUNDERSTORMS.

A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL 800 PM THIS
EVENING. BE SURE TO CONTINUE TO MONITOR THE LATEST STATEMENTS ON THIS
DEVELOPING WEATHER SITUATION.

SKOWRONSKI/KIECKBUSCH
WEATHER.GOV/GREENBAY
Local storm report, Jul 10, 2:07 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
207 PM CDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     SHAWANO                 44.78N 88.59W
07/10/2007  M42 MPH          SHAWANO            WI   AMATEUR RADIO

&&
Special weather statement, Jul 10, 2:10 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
210 PM CDT TUE JUL 10 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-102000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO
RIVERS
210 PM CDT TUE JUL 10 2007

...TORNADO WATCH UNTIL 800 PM...

AT 200 PM...WEATHER RADAR INDICATED A LINE OF SHOWERS AND THUNDERSTORMS
FROM IRON MOUNTAIN MICHIGAN...SOUTHWEST...TO MOUNTAIN...TO WAUTOMA. THE
LINE WAS MOVING EAST AT 30 MPH...THOUGH A FEW CELLS IN THE LINE WERE
MOVING FASTER.

THE STORMS STRENGTHENED FURTHER IN THE PAST HOUR...AND THAT TREND IS
EXPECTED TO CONTINUE. THAT WILL LEAD TO AN INCREASED RISK OF DAMAGING
WINDS AS THE LINE MOVES THROUGH EASTERN WISCONSIN DURING THE MIDDLE
AFTERNOON HOURS.

AS OF 200 PM THERE STILL WERE NO THUNDERSTORMS WEST OF THE MAIN LINE...
THOUGH IT IS STILL POSSIBLE THAT ADDITIONAL STORMS WILL DEVELOP DURING
THE NEXT COUPLE HOURS.

THE PRIMARY RISK OF TORNADOES WILL BE AS THE LINE OF STORMS NOW CROSSING
THE AREA PUSHES ACROSS THE NORTHEAST CORNER OF THE STATE. THE
PRIMARY RISK WITH THE SOUTHERN PORTIONS OF THE LINE...AND WITH ANY
STORMS THAT DEVELOP LATER THIS AFTERNOON WEST OF THE MAIN LINE...WILL BE
OF DAMAGING WIND GUSTS.

WIND GUSTS TO 40 MPH ARE POSSIBLE OVER NORTH-CENTRAL WISCONSIN EVEN WELL
AWAY FROM THUNDERSTORMS.

A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL 800 PM THIS
EVENING. BE SURE TO CONTINUE TO MONITOR THE LATEST STATEMENTS ON THIS
DEVELOPING WEATHER SITUATION.

SKOWRONSKI/KIECKBUSCH
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 1:55 PM CDTSevere Thunderstorm WarningGRBMenominee, Shawano35 min
Jul 10, 2:17 PM CDTSpecial Marine WarningGRB40 min
Jul 10, 2:23 PM CDTMarine Weather StatementGRB52 min
Jul 10, 2:41 PM CDTSpecial Marine WarningGRB64 min
Jul 10, 3:39 PM CDTSpecial Marine WarningGRB66 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.